# SDR F3LA2018091400431

- Difficulty date: September 10, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 50,982 hours, 21,716 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757032200200
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL FLAPS LOCKED AFTER SELECTING FLAPS 2. ADJUSTED RIGHT FLAP INTERCONNECTING STRUT. RIG AND OPS CHECK GOOD. REFERENCE AMM 27-51-44-820-001A.
